Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Unable to conceive. Taken Siphene, Ovacare, Gynovit. Have abdominal pain. Problem?

hi ...i got married last year 2021 jan ..still im not able to get conceive...last month 14 i got my last period n fifth day i went to doc...she suggested siphine for first 5 days nite n ovacare for 30 days noon n gynovit syrup for 30 days both morning n nite before food...i mostly get abdominal it a problem.???will i get concive this month.....
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response

For pregnancy ovum with patent tubes and normal semen analysis is important.You have been given siphene which is given for ovulation stimulation .It cause mild abdominal pain during ovulation . If you dont get periods on expected date go for urine pregnancy test . If you fail to conceive this month you should go for USG lower abdomen and follicular studies as you are complaining pain.
If you dont conceive on these medications detailed investigations may be required.Consult your gynaecologist
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor